Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suddenly scalp became bald. TRI-S syrup and X-gain shampoo of no help. What happened? Why? What to do?

hello doctor, 1 week ago suddenly I found a portion of my sclap about 1/2 round completely bald........I have consulted a skin specialist and he has given me TRI-S syrup and X-gain sampoo.........I want to have your opinion about it that what has happened to me ? why? and what should I do now bcz I am not finding any improvement after medication also.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, You are having alopecia areata, an autoimmune skin disease in which part of skin become bald. There is no exact cause, but, Stress may be preciptating factor. Sometime it may recover by it self. Local application of steroid lotion ,minoxidil liquid, tacrolimus oint, psoralen liquid may improve condition.Tab. Biotin and levamisole may be helpful. Intralesional steroid injection can regrow the hairs in bald area..So, do not worry, Be calm, avoid stress and anxiety.. Still, consult dermatologist... I hope ,definitely you will become alright... Ok
Answered: Tue, 16 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor